# SDR TRAX200701386

- Difficulty date: September 23, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 14,734 hours, 11,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT EMERGINCY LIGHT FOR MAIN PASS DOOR INOP.
